# SDR DXTA2013123005610

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 819 hours, 324 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1287A000002
- Part serial: 02252
- Condition: Failed
- Location: Nlg Steering
- Part time: 819 hours, 324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.  AMBER FAILED MESSAGE.  TROUBLESHOT SYSTEM AND FOUND FAULTED LVDT ON LT NWS ACTUATOR.  REMOVED LT NWS ACTUATOR AND REPLACED WITH A REPAIRED UNIT IAW AMM 32*-51-21.  RIGGING CHECK AND FUNCTIONAL TEST ARE GOOD.
